Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Child with Migraine prescribed Divaa and Flunil, causing trembling in hands. Is it side effects?

My 12 years daughter was suffering from migraine from october 12. Doctor suggected to take divaa od 1000 mg both in morning & evening .she took medicine upto 9th january 2013. Afterward dose was reduced to 500 mg both in morning & evening for 10 days , 250 mg in morning & 500 mg in evening for next 10 days , 250 mg upto 9th march 2013 along with flunil 40 ( 1 tab) & tryptometer 10 ( 1 tab) at night. from 10th march she is taking funil 40 ( 1 tab) & tryptomer 10 ( 1 tab) at night daily. I saw her hands tremble ( shakes) little bit . Is it side effect of divva OD or flunil 40 or tryptomer 10.
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thank you for your query.

Yes, both the salts fluoxetine (Flunil) and amitriptyline (Tryptomer) are known to cause tremors. It shall be advisable for you to discuss the problem with the treating doctor so that the medication can either be changed or the dose reduced so that tremors do not occur.

I hope I have answered your query to your satisfaction.

Wishing your daughter an early recovery.


Rajiv K Khandelwal
Answered: Thu, 4 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor